CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Geudens-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011
Number of items: 1.

2011

Duits, Maurice and Geudens, Dries and Kuijlaars, Arno B. J. (2011) A vector equilibrium problem for the two-matrix model in the quartic/quadratic case. Nonlinearity, 24 (3). pp. 951-993. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:20110308-091507975

This list was generated on Tue Oct 15 18:01:23 2019 PDT.